On the shape of the domain occupied by a supercritical branching random walk
A particle system on d is considered whose evolution is as follows. At each unit of time each particle independently is replaced by a new generation. The size of a new generation descending from a particle at site x has a distribution and each of its members independently jump to a neighbouring site with probability 1/2d. Let (T) be the set of the occupied sites at time T. The geometrical properties of (T) are studied.
Volume (Year): 30 (1996)
Issue (Month): 4 (November)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Grill, Karl, 1996. "The range of simple branching random walk," Statistics & Probability Letters, Elsevier, vol. 26(3), pages 213-218, February.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:30:y:1996:i:4:p:295-303. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.